# SDR UPS00233838

- Difficulty date: October 5, 2000
- Submitted: October 6, 2000
- Operation: Air carrier
- Aircraft: N914UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19246
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Condition: Broken
- Location: Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, EMERGENCY LIGHT AT ENTRY DOOR, LIGHTS WEAK.  REMOVED AND REPLACED EXIT LIGHT ASSEMBLY, FOUND BATTERY TERMINAL BROKEN.  LIGHT OPS CKS NORMAL.  P/N OFF/ON 10-0067-9, S/N OFF 01, S/N ON UP11337.
